# SDR 96ZZZX2005

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Cessna 414
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: 20155
- Condition: Weld Cracked
- Location: Governor
- Component: Mcauly, DCFS290D1ATE
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKED WELD ON FLYWEIGHT IN THE GOVERNOR.
